# SDR SWAA043116

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 25,362 hours, 21,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6557463
- Condition: Loose
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L2 DOOR EVAC SLIDE GIRT BAR FWD FLOOR LATCH LOOSE.  SECURED L2 DOOR EVAC SLIDE FWD FLOOR LATCH PER MM.
